# SDR ABXA9801118

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59203321
- Condition: Corroded
- Location: Bs 579-598
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND LONGERON 29 RIGHT END FITTING CORRODED AT STATION 579 TO 598.  REPLACED LONGERON END FITTING IAW DC9 SRM 51-30-2 AND 51-30-5.
